# SDR AALA20120205LAX01

- Difficulty date: February 4, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 35,698 hours, 17,155 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - CREW REPORTED AFTER TAKEOFF NOSE GEAR RED LIGHT ON WITH GEAR HANDLE UP.  CYCLED GEAR PER QRH AND STILL NO INDICATION.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED STRUT REPACK AND GEAR SWING.  SYSTEM GROUND CHECK NORMAL OPERATION.
